# SDR CALA0000607

- Difficulty date: May 2, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB IS CORRODED AT STA 1079 TO 1098 AT RBL 55.  REMOVED AND REPLACED DAMAGED WEB SECTION PER SRM 51-30-01, 51-10-04, 51-10-03, AND 53-01 FIG 4.
